American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Árpád Baricz, Dragana Jankov and Tibor K. Pogány. Integral representations for Neumann-type series of Bessel functions $I_\nu,$ $Y_\nu$ and $K_\nu$. Proc. Amer. Math. Soc. 140 (2012) 951-960. MR 2869079.
Abstract, references, and article information
View Article: PDF

[2] Heping Liu and Yu Liu. Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1413-1423. MR 2199188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Victor H. de la Peña and Patrick McDonald. Diffusions, exit time moments and Weierstrass theorems. Proc. Amer. Math. Soc. 132 (2004) 2465-2474. MR 2052427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lech Drewnowski and Iwo Labuda. Lacunary convergence of series in $L_0$. Proc. Amer. Math. Soc. 126 (1998) 1655-1659. MR 1443149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Udayan B. Darji. Limits of differentiable functions. Proc. Amer. Math. Soc. 124 (1996) 129-134. MR 1285985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1